# SDR ASOA201101490

- Difficulty date: August 8, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N934EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8028
- Aircraft time: 14,260 hours, 13,028 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/A LIGHT SWITCH WAS NOT OPERATING IN POWER UP BUT AFTER 10 MINUTES OF CHARGING WORK PROPERLY.  OPS CHECKED EMERGENCY LIGHTS IAW AMM 33-51-01. CHECKED GOOD.
